Thread: clomid urgent
09-03-2003, 10:27 PM #1Associate Member
- Join Date
- Jun 2003
i have just started takin clomid for 8 days and skipped two days will i beokay. also i used winstrol and deca for 10 weeks. i feel as if my pecs are turning into fat. and they look lik tits but i doubt it. also if i go out toinght and drink alchol and take clomid before i go out,. will i be okay or will there be side effects. get back to me,thanks
09-04-2003, 10:43 AM #2
ok...for starters 10 weeks of winstrol is crazy...then you toss in wanting to drink alcohol?
It is still in your system you know.
I personally think if you cant steer clear of alcohol around your cycle and PCT you are not ready for AAS
09-04-2003, 10:45 AM #3Originally Posted by D3m3nt3d
09-04-2003, 11:22 AM #4
09-04-2003, 11:25 AM #5Originally Posted by johnny1234
anyways it looks like if u r getting tits then u are having a wicked estrogen kickback. i would go grab some nolva if u have the time.
THIS IS WHY WE TELL PEOPLE NOT TO RUN DECA WITHOUT A TEST. IT SHUTS U DOWN HARD !
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)